# SDR SIMA200036203

- Difficulty date: December 27, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N338AE
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31322001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LFT - FLT 3282 - DURNG FILGHT, AIRCRAFT LOST THE RIGHT AC GEN AND INTAKE HEAT.  AIRCRAFT RETURNED TO LFT.  REPLACED RIGHT AC GENERATOR IAW SAAB 340B AMM 24-21-05.  PERFORMED OPS CHECK IAW SF340B AMM 24-20-00. OPS CHECK GOOD.  (M)
